# SDR R61A201312101305

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- Aircraft time: 310 hours, 188 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Vibration
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

R1 DOOR HAD EXCESSIVE VIBRATION AND A HUMMING NOISE.  AN EMERGENCY WAS NOT DECLARED, CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED OPS CHECK OF DOOR IAW AMM AND FOUND NO DEFECTS.  ACFT IS GOOD FOR SERVICE.
